# SDR KCSA202502191016

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N768CK
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 65,721 hours, 12,646 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF WING LANDING GEAR RH AFT TRUNNION, FOUND SIGNS OF CORROSION AT AFT TRUNNION WHERE THE TRUNNION SLEVE BEGINS.
